Translator Disclaimer
2018 Polar foliations on quaternionic projective spaces
Miguel Domínguez-Vázquez, Claudio Gorodski
Tohoku Math. J. (2) 70(3): 353-375 (2018). DOI: 10.2748/tmj/1537495351

Abstract

We classify irreducible polar foliations of codimension $q$ on quaternionic projective spaces $\mathbb{H} P^n$, for all $(n,q)\neq(7,1)$. We prove that all irreducible polar foliations of any codimension (resp. of codimension one) on $\mathbb{H} P^n$ are homogeneous if and only if $n+1$ is a prime number (resp. $n$ is even or $n=1$). This shows the existence of inhomogeneous examples of codimension one and higher.

Citation

Download Citation

Miguel Domínguez-Vázquez. Claudio Gorodski. "Polar foliations on quaternionic projective spaces." Tohoku Math. J. (2) 70 (3) 353 - 375, 2018. https://doi.org/10.2748/tmj/1537495351

Information

Published: 2018
First available in Project Euclid: 21 September 2018

zbMATH: 06996532
MathSciNet: MR3856771
Digital Object Identifier: 10.2748/tmj/1537495351

Subjects:
Primary: 53C12
Secondary: 53C35, 57S15

Rights: Copyright © 2018 Tohoku University

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 3 • 2018
Back to Top